Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reduce irritability caused from luvox

Posted by krybrahaha78 on January 31, 2006, at 19:34:00

In reply to Re: reduce irritability caused from luvox krybrahaha78, posted by Phillipa on January 31, 2006, at 18:56:42

this is a new thing, im not sure what is goin on. maybe i should start taking my klonopin on a daily basis instead as needed

> Strange, I'm on luvox and it's the only SSRI that is sedating. Fondly, Phillipa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[604953]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:krybrahaha78 thread:604714
URL: http://www.dr-bob.org/babble/20060129/msgs/604953.html